Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Enlarged prostate due to a single shot of testosterone. Will operation of varecocle reduce the size, relieve urination problem ?

I had enlaged prostate due to a single shot of testo. Prostate size has decreased but i do have a varecocle left grade III quite ball type. Going to have operation of varecocele in 20 days time. Will this also decrease the size od prostate. I developed the new problem of urine pressure while satnding once or twice it leaked looked control lost but now control has been gained but pressure looks the same and urination releives. No dripping. Have low libido and inconsistant ED problem which sometimes becomes ok. Will the operarion of varecocle put the size of my prostate abck, relieve the urination problem, correct Ed, and increase my natural libido. I am 65 enjoying good health.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Good Day!

Varicocoele treatment will only treat conditions associated with varicocoele. Namely if you are having scrotal pain and discomfort. It will not have any effect on testosterone, libido or erection or voiding symptoms.

It is expected for a 65 year old to have voiding difficulties, ED, and loss of libido due to age and decreasing testosterone. Fortunately we have medicines that can be used to improve your symptoms. I hope i have answered your question.
Answered: Tue, 30 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor